# SDR SWAA042676

- Difficulty date: September 15, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N6231W
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 29,285 hours, 24,825 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door Girtbar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE GIRT BAR HOOK LOOSE.  SECURED L1 DOOR EVAC SLIDE GIRT BAR HOOK PER MM.
